Skip to content
My WebMD Sign In, Sign Up

Announcements

Useful Links!
Help Our Community Answer Your Questions Better By Including In Your Post: Gender, Have You Been Tested For An STD Yet?
Type Of STD Tests and Results? Any Medications To Control Your STD?



What's up with my penis
avatar
An_255172 posted:
Right after an unprotected sexual relation in may 2013 my penis glans got very red spots and it was itching a lot. In about two weeks it was completely gone, months later, probably in october the redish spots returned exactly in the same spots but there was no itching, since then those red spots of apparent irritated skin became permanent, they do not go away. Over time they get better or worse at random, and tend to accumulate a white substance over them that i can clean with a cotton bud. There are no warts, blisters or wounds. I thought it was some fungus 'cause it returned for the first time after taking antibiotics and also tends to get worse in hot weather, but since october i've been trying several medications for fungus, including oral fluconazole, oral lamislate, local canesten, local tioconazole, local miconazole among others and it is not working.
Reply
 
avatar
tess31 responded:
It could be Candidiasis which is a fungal infection. Also known as a yeast infection or thrush. More common in women but males can get it too. It can come from sex but is not technically an STD because it has also been found in virgin men from poor hygiene, antibiotics, etc. Check it out on webmd or http://www.medicalnewstoday.com/articles/246615.php


But I am not a doctor, you should go to a doctor to be sure and so they can prescribe you something to get rid of it and provide relief (Both mentally and physically). Last and most importantly! No glove, no love! Protect yourself and your partner.
 
avatar
bobdylan11 replied to tess31's response:
I've been trying all fungal medications for months, and it made no difference, so i guess i can rule candida out;
 
avatar
georgiagail replied to bobdylan11's response:
Perhaps its time to see a physician about all of this.

Gail
 
avatar
bobdylan11 replied to georgiagail's response:
i'm unable to show my penis to a physician, could it be HPV even without the warts? The redish tissue seems altered, but i would need a magnifying glass to make sure.
 
avatar
georgiagail replied to bobdylan11's response:
We have no idea....

Gail


Helpful Tips

Be the first to post a Tip!

Helpful Resources

Be the first to post a Resource!

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.